# SDR VNAA202209029922

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: MM67035301005
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 9LBL IN STA. FS= 977 TO FS= 1098 AT AFT BAGGAGE BAY.
AREAS ON FLOOR BEAM BETWEEN FS=977 TO FS=1005.5 AND FS=1037.5 TO FS=1098 ON 9LBL WAS CLEANED PER CRJ-700 SRM 51-26-00-001-001-A01 AFTER CLEANLINESS,
AREA WAS INSPECTED PER CRJ-700 SRM 51-11-00-001-001-A01 AND CRJ-700 AMM 05-21-00 AND NO DISCREPANIES OR CORROSION WERE NOTED /// FLOOR BEAM 9LBL IN
FS= 1005.5 TO FS=1037.5 AT AFT BAGGAGE BAY WAS REPAIRED PER CRJ 700 SRM 53-00-41-201-001-A01
